Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 266, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 11, 2011, 9:08 PM EDT for 4 counties in Indiana. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2011, 9:08 PM EDT (01:08 UTC)
- Expired
- Jul 11, 2011, 10:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, IN, Clinton County, IN, Hamilton County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 9:13 PM EDT | TSTM WND DMG | 6 W Atlanta, IN | TREES REPORTED DOWN AT 286TH STREET AND HORTON ROAD...AS WELL AS 286TH STREET AND DUNBAR ROAD. POWER LINES WERE ALSO REPORTED DOWN IN THE NORTHWEST PORTION OF HAMILTON COUNTY. |
| Jul 11, 9:24 PM EDT | TSTM WND DMG | 4 W Cicero, IN | DOWNED TREE AND TELEPHONE POLE ON 236TH STREET...NORTH OF DEMING. |
| Jul 11, 9:26 PM EDT | TSTM WND DMG | 4 Wsw Cicero, IN | TREE REPORTED OVER THE ROAD NEAR 225TH STREET AND HINKEL ROAD. |
| Jul 11, 9:29 PM EDT | TSTM WND DMG | Cicero, IN | DOWNED TREES AND A TELEPHONE POLE IN CICERO. |
| Jul 11, 9:35 PM EDT | TSTM WND DMG | 4 Ene Noblesville, IN | DOWNED TREES ON 191ST STREET AND VICTORY CHAPEL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 7:18 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4387 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
033
WUUS53 KIND 120108
SVRIND
INC011-023-057-159-120200-
/O.NEW.KIND.SV.W.0266.110712T0108Z-110712T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
908 PM EDT MON JUL 11 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
SOUTHERN CLINTON COUNTY IN CENTRAL INDIANA...
NORTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
SOUTHWESTERN TIPTON COUNTY IN CENTRAL INDIANA...
* UNTIL 1000 PM EDT
* AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TIPTON TO 9 MILES SOUTHWEST OF
FRANKFORT...AND MOVING SOUTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KIRKLIN AROUND 915 PM EDT...
ATLANTA AROUND 920 PM EDT...
ARCADIA AROUND 930 PM EDT...
SHERIDAN AROUND 935 PM EDT...
MORSE RESERVOIR AND CICERO AROUND 940 PM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 146 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4009 8586 4003 8637 4022 8670 4024 8669
4031 8609
TIME...MOT...LOC 0108Z 295DEG 27KT 4025 8610 4021 8663
WIND...HAIL 60MPH 1.00IN
$$
SMF2 follow-up statements
511
WWUS53 KIND 120136
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
936 PM EDT MON JUL 11 2011
INC011-023-057-159-120200-
/O.CON.KIND.SV.W.0266.000000T0000Z-110712T0200Z/
BOONE-CLINTON-HAMILTON-TIPTON-
936 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CLINTON...NORTHEASTERN BOONE...NORTHERN HAMILTON AND SOUTHWESTERN
TIPTON COUNTIES UNTIL 1000 PM EDT...
AT 934 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF NOBLESVILLE
TO 5 MILES NORTH OF LEBANON...MOVING SOUTHEAST AT 30 MPH.
IN ADDITION...AT 913 PM, WIND DAMAGE WAS REPORTED 6 MILES WEST OF
ATLANTA IN HAMILTON COUNTY WITH THESE STORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
MORSE RESERVOIR AND CICERO AROUND 940 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4009 8586 4003 8637 4022 8670 4024 8669
4031 8609
TIME...MOT...LOC 0135Z 295DEG 27KT 4016 8594 4012 8647
WIND...HAIL 60MPH 1.00IN
$$
SMF077
WWUS53 KIND 120144
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT MON JUL 11 2011
INC159-120154-
/O.CAN.KIND.SV.W.0266.000000T0000Z-110712T0200Z/
TIPTON-
944 PM EDT MON JUL 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TIPTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4009 8586 4003 8637 4017 8660 4019 8656
4021 8608
TIME...MOT...LOC 0144Z 299DEG 27KT 4011 8588 4007 8641
$$
INC011-023-057-120200-
/O.CON.KIND.SV.W.0266.000000T0000Z-110712T0200Z/
BOONE-CLINTON-HAMILTON-
944 PM EDT MON JUL 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CLINTON...NORTHEASTERN BOONE AND NORTHERN HAMILTON COUNTIES UNTIL
1000 PM EDT...
AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF NOBLESVILLE
TO LEBANON...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
BOONE...NORTHERN HAMILTON AND SOUTHEASTERN CLINTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4009 8586 4003 8637 4017 8660 4019 8656
4021 8608
TIME...MOT...LOC 0144Z 299DEG 27KT 4011 8588 4007 8641
WIND...HAIL 60MPH 1.00IN
$$
SMFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:57 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 11, 7:57 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 757 PM EDT MON JUL 11 2011 .UPDATE... THE NEAR TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A DIFFUSE COLD FRONT IS EXPECTED TO SLOWLY SINK SOUTH ACROSS THE AREA STARTING TONIGHT...WITH THE FRONT PASSING SOUTH OF THE OHIO RIVER BY WEDNESDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE IS EXPECTED TO GRADUALLY MOVE SOUTHEAST ACROSS THE GREAT LAKES...AND EVENTUALLY TO THE EAST COAST BY EARLY NEXT WEEK. && .NEAR TERM /REST OF TONIGHT/... UPDATED FORECAST TO EXPIRE HEAT ADVISORIES AND WARNINGS FOR CENTRAL INDIANA. PREVIOUS DISCUSSION FOLLOWS... STILL QUESTIONABLE WHETHER CONVECTIVE TEMPERATURES WILL BE REACHED THIS AFTERNOON...SO DESPITE AN EXTREMELY UNSTABLE AIR MASS AND AN OUTFLOW BOUNDARY IN THE AREA...CONVECTIVE DEVELOPMENT MAY BE HELD IN CHECK. ELONGATED MCV EXTENDING FROM EASTERN IOWA THROUGH NORTHERN ILLINOIS CLOSE TO SURFACE FRONT IS PROGGED BY THE SHORT TERM MODELS TO DRIFT SOUTHEAST INTO INDIANA BY LATE AFTERNOON...SO THIS MAY HELP TO GET CONVECTION GOING. NOT SURE EXACTLY WHERE THINGS MIGHT INITIALLY DEVELOP...EITHER NEAR OUTFLOW BOUNDARY...OR FARTHER NORTH NEAR THE MCV AND SURFACE FRONT. SHORT TERM MODELS ARE TENDING TO FAVOR AREAS FARTHER NORTH. IN ANY EVENT...STEEP MID LEVEL LAPSE RATES WERE OBSERVED IN THIS MORNING/S UPPER AIR...WHILE DEEP LAYER SHEAR APPEARS ADEQUATE OVER THE NORTHERN ZONES...BUT DROPS OFF QUITE A BIT FARTHER SOUTH. BASED ON ABOVE...IF ANY ORGANIZED CONVECTION DOES DEVELOP...THE NORTHERN ZONES STAND THE BEST CHANCE FOR SEVERE...WHILE THE SOUTHERN ZONES MAY BE MORE OF A PULSE TYPE. PRECIPITABLE WATERS IN EXCESS OF 2 INCHES ALSO SUGGEST HEAVY RAIN IS A THREAT AS WELL. WILL CONTINUE WITH CHANCE POPS TONIGHT...AND MENTION SEVERE THREAT IN THE NORTHERN ZONES. SEVERE THREAT EXPECTED TO DIMINISH TOWARDS/AFTER THE LATE EVENING HOURS WITH LOSS OF HEATING AND LITTLE IN THE WAY OF AN UPPER LEVEL IMPULSE TO KEEP THINGS GOING THROUGH THE NIGHT. ALTHOUGH HEAT INDICES ARE BELOW CRITERIA OVER THE NORTHERN ZONES DUE TO CONVECTIVE OUTFLOW...SOME RECOVERY IN THOSE AREA IS POSSIBLE LATER THIS AFTERNOON. WILL LET THE HEAT HEADLINES CONTINUE. LOW LEVEL THICKNESSES GENERALLY SUPPORT THE GFS LOWS TONIGHT...BUT WILL NUDGE DOWN THE GUIDANCE A CATEGORY DUE TO COOLING EFFECTS FROM EXPECTED CONVECTION. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... MODEL DATA SUGGEST UPPER LEVEL SHORT WAVE TROUGH CURRENTLY PUSHING ACROSS ONTARIO AND THE NORTHERN GREAT LAKES WILL EVENTUALLY MOVE INTO THE CANADIAN MARITIMES AND NEW ENGLAND BY THURSDAY. THIS SHOULD HELP TO PUSH THE UPPER RIDGE TEMPORARILY WEST INTO THE PLAINS. AN ASSOCIATED DIFFUSE COLD FRONT WILL GRADUALLY PUSH SOUTH THROUGH THE AREA STARTING TONIGHT...AND PASS SOUTH OF THE OHIO RIVER BY WEDNESDAY. AIR MASS AHEAD OF THIS FRONT IS EXPECTED TO BECOME VERY UNSTABLE AGAIN ON TUESDAY...BUT IF CONSIDERABLE ORGANIZED CONVECTION DEVELOPS TONIGHT...THIS INSTABILITY MAY GET FORCED FARTHER SOUTH THAN THE MODELS INDICATE. WILL KEEP CHANCE POPS GOING FOR TUESDAY AND TUESDAY NIGHT. BY WEDNESDAY...MODELS START TO SLOWLY ADVECT A MORE STABLE AIR MASS INTO THE AREA FROM THE NORTH IN THE WAKE OF THE FRONT. SOME OF THE ENSEMBLE DATA STILL SUGGEST A PRECIPITATION THREAT ON WEDNESDAY...BUT FEWER THAN YESTERDAY. WILL NOT TOTALLY TAKE OUT POPS ON WEDNESDAY YET...BUT WILL START TO ELIMINATE THEM FROM THE NORTHEAST. PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR TUESDAY MAY BE A LITTLE ON THE WARM SIDE. WILL NUDGE THE NUMBERS DOWN A BIT IN THAT PERIOD. OTHERWISE...THE GUIDANCE NUMBERS LOOK REASONABLE. && .LONG TERM /FRIDAY THROUGH NEXT MONDAY/... ENSEMBLE DATA SUGGEST HEIGHTS WILL BUILD ACROSS THE AREA DURING THE LONG TERM AS A LARGE STRONG UPPER RIDGE DEVELOPS OVER THE MIDWEST. A FEW ENSEMBLES INDICATE A LOW POTENTIAL FOR CONVECTION AROUND FRIDAY AND SATURDAY WITH POSSIBLE DISTURBANCES RIDING ALONG THE EAST SIDE OF THE BUILDING RIDGE...BUT CONSIDERING THE STRENGTH AND PROXIMITY OF THE RIDGE...THE PATTERN FAVORS CONVECTIVE POTENTIAL BEING CAPPED OFF. WILL CONTINUE WITH A DRY EXTENDED FOR NOW. && .AVIATION.../FOR 12000Z TAFS/... VERY WEAK COLD FRONT CROSSING AREA OVERNIGHT. WEAK HIGH MOVING IN FROM NORTH TUESDAY. SCT THUNDERSTORMS NORTHERN AREAS THIS EVENING. BRIEF IFR VISIBILITIES AND CEILINGS POSSIBLE IN HEAVY RAIN IN STORMS. SOME STORMS MAY ALSO PRODUCE GUSTS TO 40 KNOTS. WARM AIR ALOFT WILL KEEP THUNDERSTORMS FROM DEVELOPING VERY FAR SOUTH...AND HELP STORMS IN NORTH TO DIE BY MIDNIGHT. OUTSIDE ANY STORMS NO CEILINGS OR CEILINGS ABOVE 10 THOUSAND FEET THROUGH THE PERIOD. VISIBILITIES OUTSIDE STORMS MAINLY VFR...BUT AREAS OF MVFR AND LOCAL IFR IN FOG LATE NIGHT AND EARLY MORNING. WINDS OUTSIDE STORMS 10 KNOTS OR LESS. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-054>057-065. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ051>053-060>064-067>072. && SYNOPSIS...JAS NEAR TERM...JAS/SMF SHORT TERM...JAS LONG TERM....JAS AVIATION...JK
Hazardous weather outlook, Jul 11, 7:25 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 725 PM EDT MON JUL 11 2011 INZ021-028>031-035>049-051>057-060>065-067>072-122330- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 725 PM EDT MON JUL 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. HEAT INDICES EARLY THIS EVENING WILL RANGE FROM THE UPPER 90S TO AROUND 100 DEGREES ACROSS CENTRAL INDIANA. THERE IS A SLIGHT RISK OF SEVERE STORMS THIS EVENING. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND VERY HEAVY RAINFALL. DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAT INDICES ON TUESDAY WILL RANGE FROM THE MID 90S TO NEAR 105 DEGREES ACROSS CENTRAL INDIANA. THERE WILL BE SLIGHT RISK OF SEVERE STORMS ON TUESDAY AND TUESDAY EVENING...MAINLY ALONG AND SOUTH OF THE INTERSTATE 74 CORRIDOR. THE PRIMARY THREATS WILL REMAIN DAMAGING WINDS AND VERY HEAVY RAINFALL. DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. THUNDERSTORMS WILL ALSO BE POSSIBLE ON WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND PERHAPS ON TUESDAY AS WELL. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Local storm report, Jul 11, 8:29 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
829 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 4 ESE WINCHESTER 40.15N 84.91W
07/11/2011 E1.00 INCH RANDOLPH IN PUBLIC
&&
MRDLocal storm report, Jul 11, 8:50 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
850 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 1 NW RUSSIAVILLE 40.43N 86.28W
07/11/2011 E60 MPH HOWARD IN PUBLIC
&&
MRDLocal storm report, Jul 11, 8:54 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
854 PM EDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 5 ESE LYNN 40.02N 84.86W
07/11/2011 E1.00 INCH RANDOLPH IN PUBLIC
&&
MRDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:09 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 21 min |
| Jul 11, 8:11 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Tipton | 34 min |
| Jul 11, 8:11 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 14 min |
| Jul 11, 8:32 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Tipton | 43 min |
| Jul 11, 9:31 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion | 39 min |
| Jul 12, 3:30 AM EDT | Excessive Heat Warning | IND | Daviess, Knox, Lawrence, Martin | 17 hr |
| Jul 12, 3:30 AM EDT | Heat Advisory | IND | Bartholomew, Brown, Clay, Decatur, Greene, Jackson and 6 more | 17 hr |
| Jul 12, 6:25 PM EDT | Areal Flood Warning | IND | Knox | 6 hr |
| Jul 12, 6:46 PM EDT | Areal Flood Warning | IND | Daviess | 6 hr |
| Jul 12, 7:22 PM EDT | Special Weather Statement | IND | Martin | 38 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.